# SDR AU960843

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 2AF34C55
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: MS2000646M
- Condition: Cracked
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT ATTACHMENT BOLT CRACKED UNDER HEAD - FOUND DURING NDT INSPECTION IAW AD/B55/74
